# SDR UIEA2018021700241

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,808 hours, 20,224 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ROTATION & DURING INITIAL CLIMB THROUGH  10.000 FT,  RT FWD FUEL PUMP EICAS MESSAGE,  MESSAGE EXTINGUISHED AS QRH WAS STARTED,  DID NOT PRESSURE INDICATION ON PUMP,  AFTER ROTATION & DURING CLIMB, FUEL CONFIGURATION MESSAGE ,  LEFT TANK INDICATED 3000 LBS LESS THAN RIGHT ,  MESSAGE EXTINGUISHED AT SAME TIME RT FWD FUEL PUMP MESSAGE DID.  PERFORMED FIM TASK 28-41 FT 854,  FQIS BITE TESTED GOOD.   NO FAULTS NOTED,  PERFORMED OPERATIONAL TEST OF FWD RIGHT BOOST PUMP IAWAMM 28-22-00,  NO FAULTS NOTED,  NO CIRCUIT BREAKER TRIPPED.
